Ramdev medicine for Vertigo problem this question feed

kkalra, 21 January 2010 22:47

My name is Kiran, I got this problem in November 2009. It was very severe and I had to rush to the hospital as I never knew about it. Anyhow, they gave me the meditcation, did all tests and finally send me home. I was out of work for two weeks as I couldn't handle them. My question here is that now I start getting it everymonth. I had another attach in December and now again in Janauary. I am just wondereing why it is happening so frequently, what can I do to stop it and what how serious is this problem. Please help.

Thanks Kiran Kalra ( 2/26/1954)

Tags: Dizziness, Vertigo, Ayurvedic medicines for vertigo

Replies | Related Questions | Ask Question? | Post Reply
Doctor's Ayurvedic Advice:-

Hello Madam,

If you are getting continuous feeling of vertigo, you need to get it evaluated completely for ruling out any organic causes. There are many reasons for getting vertigo, one is positional vertigo and if there is a problem in inner ear, if there is disturbance in hair cells located in cochlear apparatus of inner ear, then there are chances of getting positional vertigo, and to rule out brain related issues, it is always better to have one general checkup with neurosurgeon. In your case, you even check your blood pressures, if there are variations, there may be feeling of dizziness which you need to correct.

Following medicines are helpful in preventing vertigo, they are Prabahakar Vati, Diva Sarivadi Vati, Chandraprabha Vati and Divya Shilajeet Rasayana Vati one-one tablet twice daily for at least one month if you are taking, you can see lots of differences and if you are still getting vertigo, then you can continue the course of medicine for at least three months and meanwhile it is better to keep a follow up checkup with doctor.

You can practice Anulomaviloma Pranayama, Suryanamaskara, Sarvangasana, Matsyasana, Dhanurasana, Paschimottanasana are helpful.

posted by Dr.Vijay on 30 July 2015

Reply as Guest OR Sign Up / Login



Replies


Vertigo is seen as a symptom in fluctuating blood sugar, vestibular migraine headache, poor circulatory problem or with inner ear problems. The pain due to frozen shoulder will increase the stiffness in the shoulders if left untreated. Please let me know about your checkups and blood reports to guide you further.

As it is seen due to vitiated Pitta dosha, medicines to pacify Pitta dosha will improve the symptoms. Medicines like Pathyakshadhatryadi kasayam - 15ml with 60ml of warm water before food twice daily, Kaisora guggulu and Drakshadi lehyam - one tsp before food twice daily can be taken for a month and then reviewed. You can apply Kottanchukkadi thailam for the pain in the shoulder.

Eat healthy cooked food. Include goose berry, cumin, coriander leaves, dal and jaggery. Reduce excess spicy foods, oil, salt and sour foods. Try to exercise the shoulders as much as you can to reduce the stiffness and the pain. Take care with your movements that aggravate the vertigo to prevent falls. Please do have regular checkups.

posted by Dr.Ramani on 20 March 2015

I am taking medicine for vertigo for one year. Not having chakker but in the evening slight headache is there and heavyness in my eyes. Yesterday while on road i felt discomfort and ghabrat with slight giddiness. I sat on the road and feeling some vomiting feeling and ghabrat my palms gets vet and i am having frozen shoulder problem. Tel me what to do. i am 53 years old female.

posted by aakashitiz on 11 March 2015

Namaskar Main 23 years ka hu and i am suffering from subjective vertigo.i can walk straight,drive bike but i feel vertigo,frontal headache and heavyness in my eyes kindly reccoomend me your advice.

posted by radheyverma0 on 13 October 2013

Vertigo or dizziness is a feeling of spinning around or falling down. A person feels like he/she is moving whereas he is stationary. Apart from loss of balance or sudden fall vertigo symptoms are headache, nausea, vomiting etc. Generally ear infections, inflammations etc are the reasons behind nausea but side effect of some medicines, migraine, cervical spondilytis etc can also cause vertigo. We recommend you to visit your nearest doctor to identify and diagnose the correct reason behind and start treatment accordingly. We have special packages available for ear related problems or cervical spondylitis sort of problem.

posted by Dr.Ravinder on 24 January 2010

Related Questions


Vertigo ayurvedic medicine

asked by romeochamp on 8 March 2010
Dear Sir My father has started getting vertigo problem since 1.5 years. Doctor has discovered a... Read More

Vertigo Herbal remedies

asked by mona h on 26 October 2010
hi i got dizziness spinning vertigo problem from last 2 years i cant lying down properly i cant... Read More

Vertigo & pain

asked by sarojyogesh on 11 April 2013
i am a 27 yrs married women i am suffering from vertigo since last 03 years i feel pain in... Read More

Suffering from vertigo

asked by anil pathania on 1 September 2011
About a year back I am suffering from vertigo.I have taked many medicines but did,nt get any... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.